# SDR IPXA2014090284110

- Difficulty date: March 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75042
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CRACK FOUND ON STRINGER 4 AT ACCESS HOLE 633AT NR 3 TANK.  ACCOMPLISHED TIME LIMITED REPAIR AT XORS 372 IAW EA 011-5710-01-A5312 AND EO 5710-55260-A.
